# SDR SWAA2014120334647

- Difficulty date: December 1, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 35,510 hours, 20,692 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD AFT FLAP LOWER INBD CORNER DELAMINATED.  R & R AFT FLAP IAW MM.
